Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Benazepril, hydralazine, hyrochlorot, diltiazem cd, weakness

Im presently on benazepril 20mg, hydralazine 25mg 2 x., hyrochlorot 12.5 mg., diltiazem cd 120 . Im tired. weak , dizz i want to come off diltiazem .is it ok to stop it suddenly or do i have to be weaned off it? also. Im 60 yrs old femal, good health other wise, my bp gets as low as 97/70.. and during the day it gets as high as 140/90 but .. when i get to the doctors office, he takes my always stays around 170/100.. then he keeps adding more bp meds. im tired of it. At home, my bp is good. what should I do. I don t want to make him angry. but i disagree with adding more meds..
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello sspw2392. Thanks for visiting I would not advise stopping any medications without physician supervision. Rest for at least 5 minutes before taking your blood pressure. You need to take your blood pressure at least twice a day and record the readings. Take the readings and your blood pressure machine in to your next appointment. Compare your blood pressure machine to your doctor's by taking your blood pressure with your machine and then take it with his machine.

If the numbers are vastly different and your machine is older, consider getting a new machine for home. Also, look at the size of the blood pressure cuffs on your machine and your doctor's machine. The size of the blood pressure cuff can increase or decrease the reading of your blood pressure if the size of cuff is wrong for your arm.

Talk to your doctor about your blood pressures and your symptoms. If your doctor does not listen, feel free to find another physician.

Be well, Dr. Kimberly
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor